# SDR CA010529017

- Difficulty date: April 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Rkwell 700
- Aircraft time: 7,732 hours
- Engine: Lyc TIO540R2AD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ADDING OIL TO ENGINE WE NOTICED THAT EXTERNAL MARKING ON LITRE CONTAINER SAID "EXXON AVIATION OIL 100". WE CHECKED THE CARTON CONTAINING 12 LITRES AND IT READ "EXXON AVIATION OIL EE100". ONE INDICATED ASHLESS DISPERSANT OIL AND ONE INDICATED STRAIGHT MINERAL OIL. DISTRIBUTOR FOR OIL CONFIRMED PROBLEM AND TOOK BACK ALL PRODUCT IN QUESTION. . . . .
